Discussions that mention methadone

Addiction & Recovery board


Man I feel for you. I am not going to lie to you it will take longer than a few days to kick that kind of withdrawl. That totally sucks. A couple years ago I was taking Methadone 10-20 mg= to 1-2 tablets a day for a couple of years and when I weaned myself down and finally quit cold turkey it was a living hell. Based on what you said you were taking has to be somewhat of a simular withdrawl. I am not going to candy coat the situation by telling you to lay down and take hot bathes because that is only VERY temporary. My leg cramps were unbearable.I didn't feel like myself totally for a couple months but I will say that everyday is a new day and a struggle to get there. You should be PROUD of yourself it is extrmely hard. I can only tell you what helped me and not speak for anyone else. I took Comtrex Cold and Flu you can buy it at any store for about 5-6 bucks. They have the day time and night time. Benadryl helped a lot at night for a few hours of sleep and Motrin 800 mg. If you can get to a doctor ask for some Catapress Clonodine patches, they will help. Don't over medicate yourself which is easy to do when you are in that type of pain. If all else fails a shot or 2 of Jim Beam will do the trick to help get you over the biggest hump. But PLEASE do NOT drink a lot of it with the over the counter medication I wouldn't want you to overdose yourself just trying to give you a few suggestions that may ease your pain. Take care and best of luck to you! Hang in there it CAN be done!!
Aww, Hang in there! It will get better. I know it is painful, I have been there and done that a few times. Methadone was the hardest for me and NEVER again will I put myself through that kind of hell. Going to work if possible will help you feel a little better! Try Benadryl for sleep, it really worked for me anyway.. You should be so proud of yourself. Everyday is another day of achievment and it WILL get easier.